Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Jun 22nd, 2010, 09:07 AM   1
shortie58
Mum (Mom)
Active BnB Member
 
 
Join Date: Apr 2010
Location: Angus Scotland
Posts: 820

Advice please??


Hi girls I have just finished taking my pill this month and have been on holiday doing the baby dance most days, but the past six days I have had very bad cramp both sides and sore breasts, also alot of discharge the past 2/3days. My question is:- is this just symptoms of coming of my pill or could it be something else??. Forgot to say that also the past 2/3days I have been feeling sick but it hasnt came to anything.

Thanks in advance for your responses

Lesleyxxx



 
Status: Offline
 
Old Jun 22nd, 2010, 09:10 AM   2
CandyApple19
Trying to conceive (TTC)
BnB Addict
 
 
Join Date: Mar 2010
Location: West Yorkshire, Batley
Posts: 9,376
id take a pregnancy test, it is possible to fall strait away since i fell almost instantly (a week after stopping microgynon) and i have a 17 month old son now so it is very possible.

hope u get ur bfp.x



 
Status: Offline
 

SEO by vBSEO